Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Ibuprofen?

Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3597 Questions

default
Posted on Sat, 17 Oct 2015 in General Health
Question: I have a question about side effects of too much Ibuprofen (nsaid). OK to ask you?
doctor
Answered by Dr. Panagiotis Zografakis 31 minutes later
Brief Answer:
Please ask...

Detailed Answer:
Hello,

the bleeding event you've mentioned needs to be clarified regarding its nature. Was the blood mixed homogeneously with the stool? Was there any blood on the toilet paper? Since you had symptoms from your hemorrhoids, it's probably an irritated hemorrhoid. Ibuprofen has nothing to do with it. Eating fiber, drinking enough water, physical activity and regular (scheduled) visits to the toilet may help. The bowels love regularity.

Regarding ibuprofen, it may have numerous side effects. Some of the most important include allergic reactions, worsening of hypertension, renal damage, peptic ulcer, liver enzymes elevation, etc

If you want to ask a more specific question or you'd like any clarification, please use your follow up questions to do so.

Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Panagiotis Zografakis 21 minutes later
Thank you for the quick reply. Yes, the toilet paper was blood stained. Had I not looked I would have never expected to see it. It was quite frightening to see, the bowel movement felt normal though. The rectum feels a bit tender I assume from the hemorrhoid flare up on Saturday but I check several times a day and see no trace of bleeding. Only during the bowel movement. It seems that the bleeding is occuring as I pass the stool. I wipe, clean up, and shower and don't see another trace all day. The stool itself looked a normal color and shape.

Thank you, XXXXXXX
doctor
Answered by Dr. Panagiotis Zografakis 3 minutes later
Brief Answer:
It's probably the hemorrhoid

Detailed Answer:
You're welcome!

It's probably the hemorrhoid only but in similar cases at least one endoscopic evaluation of the left colon is appropriate, just to be sure that no intraluminal lesion caused the bleeding. If you've done such a test recently then there is no reason to repeat it now.

Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics ,  

Recent questions on  Peptic ulcer

doctor1 MD

5 5, 178lbs, 28F, just diagnosed with ulcers (duodenal? and gastric) so I have been taking Ranitidine and Dexilant? I have been trying to quit smoking . I got stressed today and smoked a cigarette. After about 20 minutes I experiences a very severe throbbing/pulsating pain in my abdomen area. Very painful. It last for a few minutes and went away. I m worried that something is wrong. But I am not experiencing symptoms now so I m hesitant to go to urgent care. What does this sound like?

doctor1 MD

Hi, I have been suffering from erosive gastritis for 2 years now. My attacks sometime lasts for hours and I get my attack almost everyday. Antacids don t seem to take effect most of the times. I sweat alot and cannot speak when I get my attack. I have done a number of test from endoscopy, blood test to heterophile antibody test, which all came back negative. They just say that I have a few ersoions in my stomache. I have taken all sorts of medications from esomoprezole for almost a year, to ranitidine , pylokit. I am taking vitcofol injection (10 shots), sanofide, emanzen, rabeprazole , zenpride, ofloxacin at the moment but It doesn t seem to help. My right breast (rib cage) hurts first and the pain spread around back. I asked the doctors why right breast hurts but they say it is not related to my erosive gastritis, but whenever I get the attack, my right breast hurts the most. I had my gal bladder removed a few years ago.

doctor1 MD

Dear Sir, I m a 24 year old girl and I have been suffering fro frequent stomachitis. It has happened to me thrice in last one year. I also had acute gasentritis and was on a ten day medication . I live in a hostel so end up eating not so nutritious food. Do you think I may have stomach ulcers . What dietary habits should I practice. Plz help Thanks AAAA

doctor1 MD

Is there a reason I vomit on a morning the week leading up to my period? My mum and sister both suffer from chronic stomach ulcers (diagnosed in their 30 s...I m 32) I do suffer from acid on my stomach and usually control this, although it can be extremely painful, it doesn t make me vomit. It is always the week before my cycle and I wake up with the pain and sickness. Is it linked to my cycle or could it be stomach ulcers?

doctor1 MD

My head is killing me my stomach is upset I vomited I’m dizzy and when I swallow it feel like it gets stuck right about half way down it’s uncomfortable sometimes it passes down and sometimes it comes back up. And my pain in the abdomen

doctor1 MD

I have a stabbing pain on my left side 2 inches below my rib cage . It is constant discomfort but at times will feel like a stabbing pain. I feel it when I breath in or if I move it just occurs. I feel tired and exhausted. I have a bloated feeling...

doctor1 MD

is doxycyclene hyclate 20 mg cap an effective treatment for ulcers?